# SDR CALA2024022600535

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737932ER
- Aircraft serial: 42184
- Aircraft time: 28,268 hours, 10,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST. (M2626) REF TO PEMCO NR 14647.0043. REMOVED AND REPLACED BATTERY PACK AT LOCATION M2626, IAW B737 AMM 33-51-06-960-805, OPS CHECK OK.
